# SDR ASOA201001147

- Difficulty date: August 18, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N889AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7538
- Aircraft time: 20,741 hours, 17,722 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409+128 VERT POST BL 0 LT POS AFT RADIUS FAILS NDT WITH AN INDICATION GREATER THAN 50 PERCENT SCREEN HEIGHT.  REMOVED VERT POST AT FS 409+128 BL O IAW SRM 51-42-06.  ON FURTHER INVESTGATION RT POST FOUND CRACKED.  INDICATION TWO NE POSTS & REF WERE DRILLED & ASSY TO FOM FS 409+128 BL 0 VERT POS IAW SRM 51-40-06 & 51-40-11 & 51-42-06.   INSTALLED POST ASSY AT FS 409.0+128 BL 0 IAW SRM 51-42-06 AND REO 601R-53-41-889.   TOPCOATED IAW SRM 51-25-21 AND APPLIED CORROSION INHIBITING COMPOUND IAW SRM 51-21-11.    C/W EC/TC REO 601R-53-41-889 AND MET ALL REQUIREMENTS OF REO 601R-53-41-889, REV A.
